:confused: I have just a few questions... ok, maybe a little more than a few, but I will try to keep this short. i am in my early twenties & have had some symptoms for quite a while. I have had black outs (some I could withstand, others I would find myself on the floor) for as long as I can remember. I have also always had headaches, yet as I get older it just seems like extremely sharp pains shooting through certain areas in my head. I seem to be extremely forgetful (for instance... forgetting that a ditch is called a ditch). At times I just drop things. I hear buzzing in my ears at random times. My fingertips & toes seem to go slightly numb. I started having fainting spells about a year ago, but I would never stay out too long. I am always nautsia (ok, I don't know how to spell that..lol) and I seem to always be exhausted. I had my first seisure a few days ago & then my left arm & leg went paralyzed for about...well, I am not sure how long, but I can move them now ;)
I have had an EEG & it said there were slight abnormalties, but a CT scan came out normal. Does anybody have any clue what might be going on?
well, I had to go in for another EEG today! I hate the way I feel after one of those! Anyway, I have to get an MRI on the 8th... 7 days & counting. I am a little nervous because I am... well... I have this problem with tiny spaces ;)!
Ummm.... the doctor has now put me on "epilepsy" meds for "seizure activity" & said it would be safer... even though there are side effects... until he can figure out what is wrong w/ me. I told him all my symptoms, including hallucinations, and he thought all the other doctors I saw were crazy for not trying to see what was really wrong! He said I should have went to a neurologist a long time ago... I explained that I would have if I had insurance then! :eek:
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?